| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 21-24


A. Eisinberg, G. Fedele
      Discrete orthogonal polynomials on equidistant nodes
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1007-1020
      http://dx.doi.org/10.12988/imf.2007.07087

D. A. Mojdeh, N. Jafari Rad
      k-Perfect geodomination is affected by adding a pendant vertex
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1021-1024
      http://dx.doi.org/10.12988/imf.2007.07088

H. Sahleh
      On weak central extensions and perfect topological groups
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1025-1032
      http://dx.doi.org/10.12988/imf.2007.07089

E. Ansari-Piri
      A topological structure on the dual space of fundamental locally multiplicative topological algebras
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1033-1037
      http://dx.doi.org/10.12988/imf.2007.07090

T. N. Shanmugam, S. Sivasubramanian, M. Darus, C. Ramachandran
      Subordination and superordination results for certain subclasses of analytic functions
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1039-1052
      http://dx.doi.org/10.12988/imf.2007.07091

G. Restuccia, G. Rinaldo
      On certain classes of degree reverse lexicographic Grobner bases
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1053-1068
      http://dx.doi.org/10.12988/imf.2007.07092

R. Felipe
      An analogue to functional analysis in dialgebras
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1069-1091
      http://dx.doi.org/10.12988/imf.2007.07093

J. A. Diaz-Garcia, R. A. Perez-Agamez
      Principal components under singularity
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1093-1103
      http://dx.doi.org/10.12988/imf.2007.07094

A. Ali, D. Kumar
      Derivation which acts as a homomorphism or as an anti-homomorphism in a prime ring
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1105-1110
      http://dx.doi.org/10.12988/imf.2007.07095

A. Altin
      Harmonic curvatures of null curves and the null helix in R_1^{m+2}
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1111-1118
      http://dx.doi.org/10.12988/imf.2007.07096

A. Al-Salman
      Rough Marcinkiewicz integrals on product spaces
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1119-1128
      http://dx.doi.org/10.12988/imf.2007.07097

D. Gamez, M. Pasadas, C. Ruiz
      Characterizations of the isometries and construction of the orbits in the hyperbolic plane
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1129-1140
      http://dx.doi.org/10.12988/imf.2007.07098

Guizhen Liu, Qinglin Yu
      On (n,k)-extendable graphs and induced subgraphs
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1141-1148
      http://dx.doi.org/10.12988/imf.2007.07099

M. Zohrehbandian
      Scale size based ranking of frontier DMUs in data envelopment analysis
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1149-1156
      http://dx.doi.org/10.12988/imf.2007.07100

B. I. Yasar, A. Tuna
      Some results related integral inequalities on time scales
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1157-1161
      http://dx.doi.org/10.12988/imf.2007.07101

N. Kehayopulu, M. Tsingelis
      Band congruences in ordered semigroups
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1163-1169
      http://dx.doi.org/10.12988/imf.2007.07102

Xiaojun Yu, Jianjun Jiao
      Nonlinear incidence rate of a pest management SI model with impulsive infective transmission
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1171-1183
      http://dx.doi.org/10.12988/imf.2007.07103

Y. Soykan
      On equivalent characterisation of elements of Hardy and Smirnov spaces
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1185-1191
      http://dx.doi.org/10.12988/imf.2007.07104

Y. Abilov, M. Acikgoz
      On some properties of Banach spaces and Banach algebras
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1193-1206
      http://dx.doi.org/10.12988/imf.2007.07105

E. Ballico
      Rank 2 vector bundles with canonical determinant on a smooth curve
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1207-1209
      http://dx.doi.org/10.12988/imf.2007.07106

E. Ballico
      Real divisors of a projective variety containing a given scheme
      Int. Math. Forum, Vol. 2, 2007, no. 21-24, 1211-1214
      http://dx.doi.org/10.12988/imf.2007.07107


Journals | Books | Author guidelines